| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -8.0/2.0/164 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.An unreactive (fixed) pupil is observed.Reportedly, "the patient is monitored closely.".
Additional Manufacturer Narrative
B1: product problem corrected to adverse event.B2: required intervention.Claim#: (b)(4).
Additional Manufacturer Narrative
B5: the problem has resolved.Reportedly, "the lens will not be replaced." claim# (b)(4).